Loading [MathJax]/jax/output/SVG/config.js
Sbornik: Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sbornik: Mathematics, 2008, Volume 199, Issue 4, Pages 613–627
DOI: https://doi.org/10.1070/SM2008v199n04ABEH003935
(Mi sm3886)
 

This article is cited in 4 scientific papers (total in 4 papers)

Codimension-two singularities in 3D affine control systems with a scalar control

A. O. Remizov

University of Porto
References:
Abstract: Codimension-two singularities of the field of totally singular extremal trajectories in 3D affine control systems with scalar control are investigated. These singularities can be of two types: the first is related to singularities of the field of the Hamiltonian system of the maximum principle itself, while the second is related to the degenerate projection of the field of totally singular extremals onto the phase space. The fields of extremal trajectories occurring in these two cases have completely different normal forms and phase portraits.
Bibliography: 7 titles.
Received: 23.05.2007
Bibliographic databases:
UDC: 517.977
MSC: Primary 93C15, 93B27; Secondary 49K15
Language: English
Original paper language: Russian
Citation: A. O. Remizov, “Codimension-two singularities in 3D affine control systems with a scalar control”, Sb. Math., 199:4 (2008), 613–627
Citation in format AMSBIB
\Bibitem{Rem08}
\by A.~O.~Remizov
\paper Codimension-two singularities in 3D affine control systems with a scalar control
\jour Sb. Math.
\yr 2008
\vol 199
\issue 4
\pages 613--627
\mathnet{http://mi.mathnet.ru/eng/sm3886}
\crossref{https://doi.org/10.1070/SM2008v199n04ABEH003935}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2410143}
\zmath{https://zbmath.org/?q=an:1154.93020}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000257185400014}
\elib{https://elibrary.ru/item.asp?id=20359324}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-47949130974}
Linking options:
  • https://www.mathnet.ru/eng/sm3886
  • https://doi.org/10.1070/SM2008v199n04ABEH003935
  • https://www.mathnet.ru/eng/sm/v199/i4/p143
  • This publication is cited in the following 4 articles:
    1. Ortiz-Bobadilla L. Rosales-Gonzalez E. Voronin S.M., “Analytic Classification of Foliations Induced By Germs of Holomorphic Vector Fields in (C-N,0) With Non-Isolated Singularities”, J. Dyn. Control Syst., 25:3 (2019), 491–516  crossref  mathscinet  zmath  isi
    2. A. O. Remizov, “Geodesics in generalized Finsler spaces: singularities in dimension two”, J. Singul., 14 (2016), 172–193  mathscinet  zmath
    3. Ghezzi R., Remizov A.O., “On a class of vector fields with discontinuities of divide-by-zero type and its applications to geodesics in singular metrics”, J. Dyn. Control Syst., 18:1 (2012), 135–158  crossref  mathscinet  zmath  isi  scopus
    4. A. O. Remizov, “Geodesics on 2-surfaces with pseudo-Riemannian metric: singularities of changes of signature”, Sb. Math., 200:3 (2009), 385–403  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:508
    Russian version PDF:217
    English version PDF:17
    References:76
    First page:4
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025